Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Acute pain in hip and knee. History of trochentary fracture. Secondary arthritis. Vit D3 deficiency. Advice

Sir, I am suffering in secondary Austrioartheritis since 2008. My recent Sir Vit D3 test result is 9.14 i.e., less than 10 i.e., severe deficiency. I engaged myself in regular exercise. What should I do now? I feel acute pain in left hip to left knee due to trochentary fracture caused in 1999 and removal of plate and screw done on 2003. I do not want to further surgery of hip joint replacement. Now my age is 49. Please give me some advice in this regard.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hello, you definitely have to keep using Vit D3 supplementations as you have severe deficiency. A healed trochanteric fracture will not give rise to any sort of pain. I feel that you might have developed arthritic changes in the same hip which can be diagnosed by undergoing Xray or MRI scan. After proper diagnosis, it has to be treated accordingly. Regards
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor